Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 331, NWS North Platte, NE

September 9, 2023Logan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 9, 2023, 2:55 PM CDT for Logan County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2023, 2:55 PM CDT (19:55 UTC)
Expired
Sep 9, 2023, 3:45 PM CDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

County Logan County, NE

The radar

The North Platte radar (KLNX), 52 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 3:22 PM CDTHAIL 16 Ene Gandy, NEcaller reports holes punched in outbuilding roof. time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 9, 2:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-436 J/kg
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

027 
WUUS53 KLBF 091955
SVRLBF
NEC113-092045-
/O.NEW.KLBF.SV.W.0331.230909T1955Z-230909T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
255 PM CDT Sat Sep 9 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Logan County in west central Nebraska...

* Until 345 PM CDT.

* At 255 PM CDT, a severe thunderstorm was located near Gandy, or
  near Stapleton, moving southeast at 15 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Gandy, Logan, Tarboz Lake, Shanklin Bluff, and Hoagland. 

This includes the following highways...
 Highway 92 between mile markers 236 and 240.
 Highway 83 between mile markers 114 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4139 10044 4160 10056 4166 10041 4156 10025
      4147 10025
TIME...MOT...LOC 1955Z 323DEG 14KT 4156 10045 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gomez
1 follow-up statement
016 
WWUS53 KLBF 092015
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
315 PM CDT Sat Sep 9 2023

NEC113-092045-
/O.CON.KLBF.SV.W.0331.000000T0000Z-230909T2045Z/
Logan NE-
315 PM CDT Sat Sep 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN LOGAN COUNTY...

At 314 PM CDT, a severe thunderstorm was located near Gandy, or 7
miles northeast of Stapleton, moving southeast at 15 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Gandy, Logan, Tarboz Lake, Shanklin Bluff, and Hoagland. 

This includes the following highways...
 Highway 92 between mile markers 236 and 240.
 Highway 83 between mile markers 114 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4139 10044 4154 10052 4161 10037 4156 10025
      4147 10025
TIME...MOT...LOC 2014Z 331DEG 11KT 4153 10038 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gomez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 12:47 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Sep 9, 12:47 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1247 PM CDT Sat Sep 9 2023

...Aviation Update...

.SYNOPSIS...
Issued at 320 AM CDT Sat Sep 9 2023

Key Messages:

- Showers and thunderstorms are possible today and tonight across
the area. Greatest severe threat will be this afternoon into the
early evening hours.

- Rainy and cool conditions expected Sunday.

- Below normal temperatures expected through the end of the week
  with a return to more seasonal temps next weekend.

H5 analysis from earlier tonight had an area of high pressure
anchored central New Mexico. Ridging extended north into northern
Colorado. Northwest of this ridge, a shortwave trough was present
over western Montana. Further east, a trough of low pressure
extended from Lake Huron, south into the upper Ohio Valley and
Florida. Strong low pressure was present over the Gulf of Alaska and
a second, weaker low was present over western portions of Hudson Bay
Canada. A weak upper level disturbance was present from western
South Dakota into the northern Nebraska Panhandle. This feature has
led to the development of showers and thunderstorms overnight from
the Black Hills east to south central South Dakota and portions of
North Central Nebraska. At the surface, Low pressure was present
over northeastern Wyoming. A frontal boundary extended east and west
of the low from northern Wyoming into southern South Dakota. South
of the low, a weak surface trough extended south along the front
ranges of southeastern Wyoming, south into eastern Colorado.
Overnight, skies were partly to mostly cloudy along and north of
highway's 2 and 91. South of these routes, skies were mostly clear.
Temperatures as of 2 AM CDT, ranged from 56 degrees at Broken Bow to
68 degrees at Ainsworth and Valentine.

&&

.SHORT TERM...(Today through Sunday)
Issued at 320 AM CDT Sat Sep 9 2023

Ongoing showers and thunderstorms across northern portions of the
forecast area, should shift east of the area by sunrise this
morning. Behind the exiting convection, surface low pressure will
become established over southern South Dakota. As this feature
tracks east-southeast today, it will force a cold front into
northern portions of Nebraska midday. This feature will then track
into central and eastern portions of the forecast area mid
afternoon. Along this feature, there will be an increased threat
for thunderstorm development, mainly over the eastern portion of
the forecast area late this afternoon. By 21z this afternoon, the
latest NAM12 soln has a ribbon of 1500 to 2500 SB CAPE which
extends from Imperial to North Platte and Ainsworth. This area of
increased CAPE is co-located with 30 to 40 KTS of deep layer shear
and steep H85 to H70 lapse rates and should be sufficient for a
strong to low end severe storm. Based on frontal timing, the best
threat for severe storms appears to be along and ahead of the cold
front, which at 21z, is forecast to extend from Imperial, to
North Platte, to Bassett. With this in mind, will place the
highest pops along and south of this boundary. As for temperatures
today, with the approaching cold front, H85 temps support
readings near 90 immediately ahead of the front. Behind the front,
highs will range from the upper 70s over far northern Nebraska to
the 80s in the Sandhills. By evening the front will track south
of the area into northern Kansas. Later tonight, an approaching
shortwave and jet streak will approach the Panhandle. This will
lead to an increased threat for thunderstorms overnight, mainly
over northern Nebraska. ATTM, the severe threat appears fairly low
overnight, however very steep H50-H70 lapse rates, may lead to a
hail threat overnight. Occasional showers with embedded
thunderstorms are expected on Sunday behind the exiting front.
Decent mid level frontogenesis will be coupled with enhanced lift
on the right rear quadrant of an exiting H250 jet streak. This
area of enhanced lift will be focused across the central and
southern portion of the forecast area with the highest pops being
forecast in those areas.

.LONG TERM...(Sunday night through Friday)
Issued at 320 AM CDT Sat Sep 9 2023

The threat for showers will slowly transition south Sunday night
into Monday morning. Thanks to expected cloud cover and easterly
winds, highs Monday will struggle to get out of the 60s. Some
slightly warmer readings may occur over the northeast where clouds
may scatter out during the afternoon. Temperatures will gradually
increase, reaching more seasonal levels late next week. Mainly
dry conditions are expected with the exception of Wednesday night
and Thursday, as a weak disturbance and warm front approaches the
area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1236 PM CDT Sat Sep 9 2023

Winds will be gusty out of the south this afternoon across
portions of southwest Nebraska with wind gust of 25 to 30 kts.
Across the northern Sandhills winds will be out of the north this
afternoon around 5 to 10 kts. There will also scattered
thunderstorms this afternoon and evening, with the greatest threat
along and east of a line from Ainsworth to North Platte to
Imperial, any area impacted by the thunderstorms may have erratic
winds and MVFR or lower conditions. Rain Sunday morning may lower
cigs and visibility, at this time there is still some uncertainty
with how widespread coverage will be Sunday morning through early
afternoon, but MVFR or lower conditions will be possible across
portions of the forecast area. &&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...Gomez
Hazardous weather outlook, Sep 9, 11:31 AM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1131 AM CDT Sat Sep 9 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-101645-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1131 AM CDT Sat Sep 9 2023 /1031 AM MDT Sat Sep 9 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...This afternoon and tonight.

Isolated to widely scattered thunderstorms are possible across
western and north central Nebraska this afternoon and evening. The
storms will form along an advancing cold front that will cross the
region early this afternoon through the evening hours. Thunderstorms
may be strong to severe with strong winds and large hail possible.
The greatest threat for large hail will be along and south and east
of a line from Ainsworth to North Platte to Imperial, hail larger
than 2 inches in diameter may be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The threat of thunderstorms continue on Sunday, though the
probability of severe weather is low. There may be heavy rainfall
with storms on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Sep 9, 11:19 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
1119 AM CDT Sat Sep 9 2023

NEZ005-008-009-026-091700-
Brown NE-Eastern Cherry NE-Rock NE-Blaine NE-
1119 AM CDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT EASTERN CHERRY...WEST CENTRAL
ROCK...SOUTHERN BROWN AND NORTHERN BLAINE COUNTIES THROUGH NOON
CDT...

At 1118 AM CDT, Doppler radar was tracking a strong thunderstorm near
Johnstown, or 11 miles west of Ainsworth, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ainsworth, Johnstown, Hofeld Lake, Raven, Jones Lake, Moon Lake, and
Long Lake State Wildlife Management Area.

This includes the following highways...
 Highway 183 between mile markers 168 and 170.
 Highway 20 between mile markers 230 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4248 10024 4263 10000 4239 9950 4207 9996
TIME...MOT...LOC 1618Z 313DEG 18KT 4250 10007

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Gomez
Special weather statement, Sep 9, 1:27 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
127 PM CDT Sat Sep 9 2023

NEZ025-026-037-038-091900-
Custer NE-Thomas NE-Blaine NE-Logan NE-
127 PM CDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LOGAN...
NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE AND SOUTHEASTERN THOMAS
COUNTIES THROUGH 200 PM CDT...

At 126 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dunning, or 20 miles southwest of Brewster, moving southeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dunning and Linscott.

This includes Highway 2 between mile markers 231 and 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4177 10033 4189 10020 4175 9981 4154 10009
TIME...MOT...LOC 1826Z 308DEG 28KT 4177 10020

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Gomez
Special weather statement, Sep 9, 1:29 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
129 PM CDT Sat Sep 9 2023

NEZ009-010-091900-
Holt NE-Rock NE-
129 PM CDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROCK AND WESTERN HOLT
COUNTIES THROUGH 200 PM CDT...

At 129 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Bassett, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sybrant and Pony Lake.

This includes Highway 183 between mile markers 172 and 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4248 9961 4256 9951 4247 9912 4228 9939
TIME...MOT...LOC 1829Z 302DEG 15KT 4247 9951

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Gomez
Special weather statement, Sep 9, 1:58 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
158 PM CDT Sat Sep 9 2023

NEZ009-010-091930-
Holt NE-Rock NE-
158 PM CDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ROCK AND WEST
CENTRAL HOLT COUNTIES THROUGH 230 PM CDT...

At 158 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Newport, or 13 miles southeast of Bassett, moving east
at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pony Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4246 9944 4258 9934 4250 9896 4226 9915
TIME...MOT...LOC 1858Z 275DEG 17KT 4248 9932

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Gomez
Special weather statement, Sep 9, 2:00 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service North Platte NE
200 PM CDT Sat Sep 9 2023

NEZ026-038-091930-
Custer NE-Blaine NE-
200 PM CDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CUSTER AND SOUTH
CENTRAL BLAINE COUNTIES THROUGH 230 PM CDT...

At 200 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Dunning, or 19 miles southwest of Brewster, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Anselmo and Linscott.

This includes Highway 2 between mile markers 239 and 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4169 10025 4182 10011 4170 9977 4148 9998
TIME...MOT...LOC 1900Z 304DEG 12KT 4171 10010

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Gomez
Special weather statement, Sep 9, 2:52 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
252 PM CDT Sat Sep 9 2023

NEZ037-038-092030-
Custer NE-Logan NE-
252 PM CDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LOGAN AND NORTHWESTERN
CUSTER COUNTIES THROUGH 330 PM CDT...

At 252 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stapleton, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gandy, Tarboz Lake, Shanklin Bluff, and Hoagland.

This includes Highway 83 between mile markers 112 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and west central Nebraska.

&&

LAT...LON 4160 10056 4165 10046 4156 10025 4143 10048
TIME...MOT...LOC 1952Z 321DEG 14KT 4156 10047

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Gomez

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 7:21 PM CDTSpecial Weather StatementLBFSheridan54 min
Sep 8, 8:11 PM CDTSpecial Weather StatementLBFSheridan64 min
Sep 9, 9:55 AM CDTSpecial Weather StatementLBFKeya Paha50 min
Sep 9, 10:35 AM CDTSpecial Weather StatementLBFBrown40 min
Sep 9, 11:19 AM CDTSpecial Weather StatementLBFBrown41 min
Sep 9, 1:27 PM CDTSpecial Weather StatementLBFBlaine33 min
Sep 9, 1:29 PM CDTSpecial Weather StatementLBFRock31 min
Sep 9, 1:58 PM CDTSpecial Weather StatementLBFRock32 min
Sep 9, 2:00 PM CDTSpecial Weather StatementLBFBlaine30 min
Sep 9, 2:22 PM CDTSevere Thunderstorm WarningLBFCuster53 min
Sep 9, 2:49 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster26 min
Sep 9, 2:52 PM CDTSpecial Weather StatementLBFLogan38 min
Sep 9, 2:57 PM CDTSpecial Weather StatementLBFHolt33 min
Sep 9, 3:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster49 min
Sep 9, 3:30 PM CDTSpecial Weather StatementLBFLogan30 min
Sep 9, 3:36 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster, Logan39 min
Sep 9, 3:39 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFLogan39 min
Sep 9, 3:47 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster43 min
Sep 9, 4:11 PM CDTSpecial Weather StatementLBFCuster49 min
Sep 9, 4:14 PM CDTSpecial Weather StatementLBFLogan46 min
Sep 9, 4:29 PM CDTSevere Thunderstorm WarningLBFCuster15 min
Sep 9, 4:36 PM CDTSpecial Weather StatementLBFCuster39 min
Sep 9, 5:01 PM CDTSpecial Weather StatementLBFLincoln29 min
Sep 9, 5:23 PM CDTSevere Thunderstorm WarningLBFLincoln52 min
Sep 9, 5:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier, Lincoln44 min
Sep 9, 5:58 PM CDTSpecial Weather StatementLBFDawson47 min
Sep 9, 6:11 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln49 min
Sep 9, 6:31 PM CDTSpecial Weather StatementLBFFrontier59 min
Sep 9, 6:37 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln23 min
Sep 9, 6:50 PM CDTSpecial Weather StatementLBFHayes25 min
Sep 9, 6:55 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes50 min
Sep 9, 6:57 PM CDTSpecial Weather StatementLBFFrontier48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.